# SDR ABXA9701434

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE RT HORIZ STAB REAR SPAR LOWER SPAR CAP CRACKED WHERE IT BOLTS TO THE CENTER BOX SECTION.  *S/D*  NO DEFECT, PERFORMED DYE PEN INSPECTION AND NO CRACKS NOTED.
